Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 66, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 12, 2011, 2:46 PM PDT. It took effect at Jul 13, 2011, 7:00 AM PDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2011, 2:46 PM PDT (21:46 UTC)
- In effect from
- Jul 13, 2011, 7:00 AM PDT
- Expired
- Jul 14, 2011, 3:00 AM PDT
- In force
- 20 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
533 WHUS76 KEKA 122146 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PDT TUE JUL 12 2011 PZZ475-130600- /O.NEW.KEKA.SC.Y.0066.110713T1400Z-110714T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 PM PDT TUE JUL 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PDT THURSDAY. * WINDS: NW 10 TO 20 KT WITH GUSTS TO 25KT. * WAVES: COMBINED SEAS 6 TO 8 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
677 WHUS76 KEKA 130352 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 PM PDT TUE JUL 12 2011 PZZ475-131200- /O.CON.KEKA.SC.Y.0066.110713T1400Z-110714T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 PM PDT TUE JUL 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM PDT THURSDAY. * WINDS: NW 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES: COMBINED SEAS 6 TO 8 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
277 WHUS76 KEKA 130724 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1224 AM PDT WED JUL 13 2011 PZZ475-131615- /O.CON.KEKA.SC.Y.0066.110713T1400Z-110714T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1224 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PDT THURSDAY. * WINDS: NW 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES: COMBINED SEAS 6 TO 8 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
410 WHUS76 KEKA 131558 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PDT WED JUL 13 2011 PZZ475-140000- /O.CON.KEKA.SC.Y.0066.000000T0000Z-110714T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 AM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES: COMBINED SEAS 6 TO 8 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
365 WHUS76 KEKA 132125 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 PM PDT WED JUL 13 2011 PZZ475-140530- /O.CON.KEKA.SC.Y.0066.000000T0000Z-110714T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH WEDNESDAY EVENING. * WAVES: COMBINED SEAS 6 TO 8 FT WITH A DOMINANT PERIOD OF 8 SECONDS THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
673 WHUS76 KEKA 140326 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 826 PM PDT WED JUL 13 2011 PZZ475-141000- /O.CON.KEKA.SC.Y.0066.000000T0000Z-110714T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 826 PM PDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW 10 TO 20 KT. * WAVES: COMBINED SEAS 6 TO 8 FT WITH A DOMINANT PERIOD OF 8 SECONDS THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 12, 3:30 AM PDT, 11 hours 16 minutes earlier.
Area forecast discussion, Jul 12, 3:30 AM PDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 330 AM PDT TUE JUL 12 2011 .SYNOPSIS...AN UPPER LEVEL LOW MOVING TOWARDS THE AREA WILL BRING INCREASING CLOUDS AND A THREAT OF LIGHT RAIN OR DRIZZLE TO THE NORTH COAST TONIGHT. THE LOW WILL ALSO BRING A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS TO THE HIGHER TERRAIN OF EASTERN TRINITY COUNTY TUESDAY THROUGH THURSDAY. && .DISCUSSION...A LOW PRESSURE SYSTEM JUST SOUTH OF THE QUEEN CHARLOTTE ISLANDS WILL MOVE SOUTHEAST CROSSING THE PACIFIC NORTHWEST LATER TODAY. THIS FEATURE WILL DRIVE A SHORTWAVE ACROSS NORCAL LATER TODAY/TONIGHT. THIS WILL RESULT IN A CONTINUING INCREASE IN MARINE LAYER DEPTH ALONG THE NORTH COAST AS WELL AS SUSTAIN SOME WEAK STABILITY ACROSS THE EASTERN INTERIOR MOUNTAINS. ALTHOUGH THE COASTAL MARINE LAYER IS FAIRLY DEEP IT IS STILL NOT CAPPED BY A STRONG INVERSION AND REMAINS A BIT MIXED. THUS SOME BREAKS IN THE SKY WERE OBSERVED YESTERDAY AFTERNOON AND EVENING. THIS MORNING 11-3.9 IMAGERY SHOWING EXTENSIVE CLOUDS ALONG THE ENTIRE COAST BUT A GAP OF DRIER AIR OVER THE COASTAL WATERS. BOTH WRF AND NAM SHOW A SIMILAR PATTERN SHAPING UP AS YESTERDAY WITH PLENTY OF LOW CLOUDS BUT SOME BREAKS POSSIBLE DURING THE EARLY AFTERNOON HOURS. THEN LATE IN THE AFTERNOON THE UPPER SHORT WAVE WILL APPROACH THE COAST AND BOTH MODELS BRING A MORE ENHANCED MARINE PUSH INTO THE COASTAL INTERIOR. GFS AND NAM SHOW SOME LIGHT PRECIP ACCOMPANYING THIS PUSH ALONG THE COAST WHICH WILL LIKELY BE DRIZZLE. HAVE UPPED POPS ALONG ZONE 1 AND ADDED SOME VERY LIGHT RAIN AMOUNTS THROUGH LATE TONIGHT AND EARLY WED MAINLY NORTH OF THE CAPE. ACROSS THE INLAND AREAS SOME CU IS EXPECTED AGAIN ACROSS THE ALPS AND PERHAPS AS FAR SOUTH AS THE YOLLA BOLLYS BUT STANDARD CONVECTIVE PARAMETERS REMAIN MARGINAL AT BEST. THUS HAVE REMOVED TSTORM CHANCES FOR LATER TODAY BUT KEPT A CHANCE OF MOUNTAIN SHOWERS IN. GFS AND NAM IN AGREEMENT ON SOME CONVECTIVE PRECIP ASSOCIATED WITH THE WAVE MENTIONED ABOVE. WEDNESDAY LOOKS BETTER IN TERMS OF BUOYANCY FOR THE DEVELOPMENT OF TSTORMS BUT STILL ISOLATED AT BEST. THURSDAY AND FRIDAY SOME INSTABILITY REMAINS AND PLACE SO LEFT SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST OVER THE HIGHER TERRAIN IN TRINITY COUNTY. && .AVIATION...CEILINGS HAVE BEEN FALLING ALONG THE NORTH COAST THROUGH THE NIGHT AS AN UPPER LEVEL DISTURBANCE SLOWLY PUSHES SE TOWARD THE WA/OR COAST. ONSHORE FLOW AND INCREASING LOW LEVEL MOISTURE SHOULD MAINTAIN A MIX OF IFR AND MVFR CIGS AT THE COAST WITH PERHAPS A FEW PATCHES OF FOG AND MIST MOVING IN FROM THE OCEAN THROUGH AFTERNOON. INLAND AREAS WILL LIKELY CONTINUE TO SEE VFR AND A FEW TCU OVER THE MOUNTAINS. MARINE DEPTH SHOULD INCREASE TONIGHT WITH LOW CLOUDS SPREADING FARTHER INLAND EARLY WED. && .MARINE...SHORT PERIOD NW SEAS WILL CONTINUE THROUGH THIS WEEK. A FEW WEAK LOW PRESSURE SYSTEMS PASSING BY TO THE NORTH WILL RESULT IN MINOR FLUCTUATIONS IN THE WINDS. OVERALL THE WINDS WILL BE LIGHT FROM THE NW...BUT INCREASE EACH AFTERNOON AND EVENING MAINLY AROUND CAPE MENDOCINO. AN UPPER TROUGH WILL REMAIN ALONG THE WEST COAST THROUGH THIS WEEK WHICH WILL KEEP WINDS ON THE LIGHT SIDE AND SEAS LOW. MODELS INDICATE ANOTHER LONG PERIOD SOUTHERLY SWELL ARRIVING ON WED AND WILL PROBABLY BE 2 TO 3 FT AT 17-18 SECONDS. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jul 12, 4:15 AM PDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 415 AM PDT TUE JUL 12 2011 CAZ001>003-076-131115- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 415 AM PDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-131115- UPPER TRINITY RIVER- 415 AM PDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UPPER LEVEL LOW WILL BRING A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS TO THE HIGHER TERRAIN OF EASTERN TRINITY COUNTY WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.